Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4351
Title: Weierstrass points, inflection points and ramification points of curves
Authors: Ballico, Edoardo
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Edoardo Ballico, "Weierstrass points, inflection points and ramification points of curves", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999), pp. 141-154.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999)
Abstract: Let C be an integral curve of the smooth projective surface S and P $\epsilon$ C. Let $\pi:X\rightarrow C$ be the normalization and $Q\epsilon X$ with $\pi\left(Q\right)=P$. We are interested in the case in which Q is a Weierstrass point of X. We compute the semigroup N(Q, X) of non-gaps of Q when S is a Hirzebruch surface $F_{e}P\epsilon C_{reg}$ and P is a total ramification point of the restriction to C of a ruling $F_{e}\rightarrow P^{1}$. We study also families of pairs (X, Q) such that the first two integers of N( Q, X) are k and d. To do that we study families of pairs (P,C) with C plane curve, deg(C) =d, C has multiplicity d - k at P, C is unibranch at P and a line through P has intersection multiplicity d with C at P.
URI: http://hdl.handle.net/10077/4351
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1999)

Files in This Item:
File Description SizeFormat 
BallicoRendMat30.pdf257 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

794
checked on Feb 23, 2018

Download(s)

3,267
checked on Feb 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.